MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 86623
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.Therefore; a failure analysis of the complaint device could not be completed.
 
Event or Problem Description
It was reported that during a procedure using a lspro recording system there were no ecg signals.At the start of the procedure no signals were available.Due to this the procedure was cancelled after the patient had already been sedated.There were no patient complications.The lspro is not expected to be returned as it will be serviced on site.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.However, a field service engineer examined the device at the site.This engineer performed a function test of the device and found that the observed error was not caused by the device.The computer passed all testing, and no issue could be found with the computer that could have caused or contributed to the issue observed in the field.Investigation concluded that there was no problem detected with the device.
 
Event or Problem Description

Brand Name
LABSYSTEM PRO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key15432344
Report Number2124215-2022-36243
Device Sequence Number5569928
Product Code DQK
UDI-Device Identifier08714729935872
UDI-Public08714729935872
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86623
Device Catalogue Number86623
Device Lot Number0001944714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer10/31/2022
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown